MathSciNet Relay Station
MathSciNet bibliographic data
MR1714720 62M05 (62G09 62J10 62M10)
Bühlmann, Peter; Wyner, Abraham J. Variable length Markov chains. Ann. Statist. 27 (1999), no. 2, 480–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement